# SDR AALA201907079020

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 9,561 hours, 3,791 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CRUISE, BOTH FMC PROMPTS DISAPPEARED IN BOTH CDUS MAP DISPLAYS DISAPPEARED ON BOTH PFDS FOR ABOUT 1 MINUTE. THEN RETURNED TO NORMAL. MAINTENANCE ACCOMPLISHED FIM TASK 31-63-00-810-809. NO FAILURES IN CURRENT STATUS OF CDS BITE. NO FAILURES FOUND IN FMC BITES. OPS NORMAL AT THIS TIME.
